# SDR DALA2022060203871

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 64,336 hours, 8,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 2R FWD EXIT SIGN LENS BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED 2R EXIT SIGN LENS PER A330 AMM 33-51. (8503494)
